# SDR ASAA2016012414979

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 28,764 hours, 8,760 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6402
- Condition: Failed
- Location: Fuel Quantity
- Part time: 22,973 hours, 7,804 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS WING CENTER TANK FUEL INDICATOR INOPERATIVE.  ACFT GROUNDED.  BITE TEST WOULD NOT TEST PROPERLY NOR DID THE INDICATOR SHOW "C" FOR CENTER TANK. REPLACED CENTER REFUEL QUANTITY INDICATOR REF AMM TASK 28-41-61-400-801.  OPS CHECKED NORMAL.
